ℰ-Well posedness of mixed initial-boundary value problems with constant coefficients in a quarter space

Research output: Contribution to journalArticle

Original languageFrench
Pages (from-to)32-45
Number of pages14
JournalJournal d'Analyse Mathématique
Volume37
Issue number1
DOIs
Publication statusPublished - 1980 Dec
Externally publishedYes

Fingerprint

Mixed Initial-boundary Value Problem
Well-posedness
Coefficient

ASJC Scopus subject areas

  • Analysis
  • Mathematics(all)

Cite this

@article{d5ed6eef81d3482690f53357033e7898,
title = "ℰ-Well posedness of mixed initial-boundary value problems with constant coefficients in a quarter space",
author = "Yoshihiro Shibata",
year = "1980",
month = "12",
doi = "10.1007/BF02797679",
language = "French",
volume = "37",
pages = "32--45",
journal = "Journal d'Analyse Mathematique",
issn = "0021-7670",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - ℰ-Well posedness of mixed initial-boundary value problems with constant coefficients in a quarter space

AU - Shibata, Yoshihiro

PY - 1980/12

Y1 - 1980/12

UR - http://www.scopus.com/inward/record.url?scp=51649159466&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51649159466&partnerID=8YFLogxK

U2 - 10.1007/BF02797679

DO - 10.1007/BF02797679

M3 - Article

VL - 37

SP - 32

EP - 45

JO - Journal d'Analyse Mathematique

JF - Journal d'Analyse Mathematique

SN - 0021-7670

IS - 1

ER -